# SDR EISA97256

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FS 344 - FS 360 SUPPORT, INBOARD OF INBOARD SEAT TRACK, HAS CORROSION.  SUPPORT REMOVED AND NOT USED DUE TO CARGO MOD PER STC SA 1798-SO AND DRAWING NR AE 727-2-063.  TAT:  64,924.  TC:  43,819.  (X)
